ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Risk Minimizing Option Pricing in a Semi-Markov Modulated Market

Ghosh, Mrinal K and Goswami, Anindya (2009) Risk Minimizing Option Pricing in a Semi-Markov Modulated Market. In: SIAM Journal on Control and Optimization, 48 (3). pp. 1519-1541.

Full text not available from this repository. (Request a copy)
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

We address risk minimizing option pricing in a semi-Markov modulated market where the floating interest rate depends on a finite state semi-Markov process. The growth rate and the volatility of the stock also depend on the semi-Markov process. Using the Föllmer–Schweizer decomposition we find the locally risk minimizing price for European options and the corresponding hedging strategy. We develop suitable numerical methods for computing option prices.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to SIAM Publications.
Keywords: semi-Markov modulated market; minimal martingale measure; locally risk minimizing option price; Black-Scholes equations
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 31 Dec 2009 09:43
Last Modified: 31 Dec 2009 09:43
URI: http://eprints.iisc.ernet.in/id/eprint/21631

Actions (login required)

View Item View Item